# SDR AALA990274

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 20D102
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - FLT 106 - EN ROUTE JFK-LHR, STRONG PUNGENT SMELL IN MID SECTION OF CABIN BY ROWS 23-25.  STRONGEST ON RIGHT SIDE OF AIRCRAFT, CAUSING FLIGHT ATTENDANTS AND PASSENGERS TO EXPERIENCE BURNING EYES AND NAUSEA.  LANDED LHR WITHOUT INCIDENT.  RAN PACKS AND FOUND COALESCER BAGS CONTAMINATED.  REPLACED COALESCER BAGS, ACCOMPLISHED OPERATIONS CHECKS AND LEAK CHECKS.  NO FURTHER SMELL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
